Solving stochastic programs with integer recourse by enumeration : A framework using Gröbner basis reductions
Schultz, Rüdiger
Stougie, Leen
van der Vlerk, Maarten H.

Data: 1998
Resum: In this paper we present a framework for solving stochastic programs with complete integer recourse and discretely distributed right-hand side vector, using Gröbner basis methods from computational algebra to solve the numerous second-stage integer programs. Using structural properties of the expected integer recourse function, we prove that under mild conditions an optimal solution is contained in a finite set. Furthermore, we present a basic scheme to enumerate this set and suggest improvements to reduce the number of function evaluations needed. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Stochastic programming ; Integer recourse ; Algorithm ; Gröbner basis
Publicat a: Mathematical Programming, vol. 83 n. 2 (1998) p. 229-252, ISSN 0025-5610

24 p, 1.1 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir